Nebraska, 2020

Hail and Damaging Winds in Nebraska, June 4, 2020

June 4, 2020 · NWS GID · 4 events in 4 counties and zones

Albeit not as active as the previous evening, the evening of Thursday the 4th was the third consecutive with at least some severe storm activity in South Central Nebraska. This was truly a hit-and-miss, isolated to scattered event, as while storm coverage was fairly limited across the 24-county area as a whole, all four quadrants of it saw at least some convection.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

Albeit not as active as the previous evening, the evening of Thursday the 4th was the third consecutive with at least some severe storm activity in South Central Nebraska. This was truly a hit-and-miss, isolated to scattered event, as while storm coverage was fairly limited across the 24-county area as a whole, all four quadrants of it saw at least some convection. Overall, marginally-severe winds were the main issue, including measured gusts of 61 MPH at the Ord airport and 60 MPH at Waco, and estimated 60 MPH at Shelby, where the NWS cooperative observer reported downed tree branches up to 3 inches in diameter. Various other places clocked slightly sub-severe wind gusts of 50-55 MPH, including in or near Gothenburg, Johnson Lake, Arcadia, Gresham and Clay Center. Hail was less of an issue, with the only severe-criteria report consisting of quarter size stones in Sutton.

Breaking down event evolution and timing, two small/separate storm clusters entered west-central and northern counties between 7-9 p.m. CDT, a continuation of activity that initiated hours earlier over the Nebraska Panhandle. These early evening storms produced strong-to-marginally severe winds mainly in Valley/Dawson/Gosper counties. Over the next few hours from 9-11:30 p.m. CDT, both of these storm clusters briefly weakened, only to re-intensify and even merge somewhat as they reached eastern portions of the area, prompting various hail/wind reports from counties such as Clay/Polk/York before exiting into eastern Nebraska. Meanwhile, back off to the southwest, a separate area of strong storms blossomed between 10 p.m. and midnight CDT in several counties along the Kansas border, but there were no ground-truth reports from this convection that departed into southeast Nebraska/northeast Kansas after midnight. Finally, one last weaker batch of storms roamed various northern/eastern counties between 1-4 a.m. CDT on Friday the 5th before all local storm activity ended for the night. Both at the surface and aloft, the same general environment that supported severe storms the prior evening remained in place for this round. In the mid-upper levels, broad west-northwest flow containing various embedded, low-amplitude disturbances persisted over the region. At the surface, the same seasonably-hot and moderately unstable airmass persisted as well, as afternoon temperatures topped out in the low-mid 90s F with dewpoints ranging from upper 50s F in western counties to 65-70 F in the east. As strong to severe storms traversed the area in the evening, mesoscale parameters featured 1000-3000 J/kg mixed-layer CAPE and 40 knots of deep-layer wind shear.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Jun 4, 5:11 PM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 4, 5:11 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
611 PM CDT Thu Jun 4 2020

...Aviation Update...

.UPDATE...
Issued at 450 PM CDT Thu Jun 4 2020

Increased/expanded PoPs through tonight to more closely match the
latest runs of the HRRR and other short term guidance. These
models show thunderstorms moving west to east through the forecast
area, mainly from 7pm to 1am tonight.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 324 PM CDT Thu Jun 4 2020

A mid-level embedded perturbation will help touch off some
thunderstorms this afternoon near the cold front in South Dakota,
and along a trough over Nebraska/Kansas this afternoon. Better
support for severe weather with potential northern MCS to develop,
keeping this mostly if not entirely out of our CWA where stronger
updrafts will be supported.

Hi-res models indicate the potential for convection to creep into
the CWA this evening into the overnight, but nowhere near the
support for severe weather as we had last night.

Went closer to HRRR/HRRREXP for highs Friday, based on recent model
performance statistics. Cold front will likely stall in the southern
CWA or just south for Friday, but best moisture hold on more to the
east. Our far east/southeast may be able to get in on some
convection for the evening, but not much to hang our hat on, and
generally looks dry for us Friday/Friday night.

.LONG TERM...(Saturday through Thursday)
Issued at 324 PM CDT Thu Jun 4 2020

The story this weekend is HOT and WINDY! Saturday and Sunday look
very similar with highs above normal in the 90s and gusty winds.
Deep ridging will be in place over much of the central CONUS along
with an upper level trof approaching from the west. Expecting a
rather tight sfc pressure gradient on Saturday and Sunday ahead of
the trof. This will lead to sustained southerly sfc winds around 20-
30 kts. Model soundings also suggest the potential for mixing down
gusts to the sfc of around 40 kts. There could be a brief shot of
precip Saturday night for far western portions of the CWA, but don't
currently have a lot of confidence in this.

Sunday night a minor short wave along the leading edge of the trof
forms a cold front across the NE panhandle. As Monday comes around
this front will start to push southeast across western NE. Showers
and thunderstorms are expected to develop along the front late in
the day on Monday. These storms are expected to impact the CWA
overnight on Monday and into Tuesday as the front crosses through
from the NW to the SE. Behind the front we can expect cooler, more
seasonal temperatures for Tuesday, Wednesday, and Thursday.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Saturday)
Issued at 605 PM CDT Thu Jun 4 2020

Scattered thunderstorms expected to move from west to east in the
vicinity of the terminals this evening. The main threat to the
terminals will be brief gusty winds to around 60 MPH.

After the storms move through, skies will clear and winds will
shift from the southwest to northwest overnight, and eventually to
the east on Friday.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...Mangels
SHORT TERM...Heinlein
LONG TERM...Shawkey
AVIATION...Mangels
Hazardous weather outlook, Jun 4, 4:00 PM CST, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
500 PM CDT Thu Jun 4 2020

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
500 PM CDT Thu Jun 4 2020

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Scattered thunderstorms are expected to move through the area
this evening and tonight, mainly between 7pm and 1am. Some of the
storms may be capable of producing large hail the size of half
dollars and damaging winds of 60 mph or greater.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Intermittent, small chances for thunderstorms exist across
portions of the outlook area Friday evening through Saturday
night. A few storms could be strong to severe, however widespread
severe weather is not expected at this time.

Looking ahead into next week, better chances for thunderstorms
return to the outlook area in the Monday night into Tuesday time
frame with the arrival of a cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on an isolated basis this
evening.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Jun 4, 4:46 PM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
546 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     4 NE SAINT LIBORY       41.11N 98.29W
06/03/2020                   HOWARD             NE   PUBLIC

            HAIL DAMAGED CROPS AND 3 TO 5 INCH TREE
            LIMBS DOWN NORTHWEST OF WORMS, NE. PICTURE
            OF LIMBS DOWN FROM FACEBOOK. TIME ESTIMATED
            FROM RADAR.

&&

JMBW
Local storm report, Jun 4, 4:47 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
547 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND DMG     4 NE SAINT LIBORY       41.11N 98.29W
06/03/2020                   HOWARD             NE   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            NE SAINT LIBORY...ADJUSTED AS ESTIMATED TIME
            WAS INCORRECT. HAIL DAMAGED CROPS AND 3 TO 5
            INCH TREE LIMBS DOWN NORTHWEST OF WORMS, NE.
            PICTURE OF LIMBS DOWN FROM FACEBOOK. TIME
            ESTIMATED FROM RADAR.

&&

JMBW
Local storm report, Jun 4, 4:52 PM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND GST     ORD AIRPORT             41.62N 98.95W
06/03/2020  M64 MPH          VALLEY             NE   ASOS

0742 PM     HAIL             ORD                     41.60N 98.93W
06/03/2020  E1.00 INCH       VALLEY             NE   EMERGENCY MNGR

0801 PM     TSTM WND DMG     1 NNE SHERMAN RESERVOIR 41.31N 98.88W
06/03/2020                   SHERMAN            NE   EMERGENCY MNGR

            6 TO 8 INCH TREE LIMBS DOWN NEAR AT SHERMAN
            RESERVOIR AT THE TRADE WINDS MARINA.
            PICTURES PROVIDED BY EM.

0805 PM     HAIL             NORTH LOUP              41.50N 98.77W
06/03/2020  E1.75 INCH       VALLEY             NE   CO-OP OBSERVER

            A FEW STONES UP TO GOLF BALL SIZE, MOST
            SMALLER THAN QUARTERS.

0805 PM     TSTM WND GST     4 NW SHERMAN RESERVOIR  41.35N 98.93W
06/03/2020  E60 MPH          SHERMAN            NE   EMERGENCY MNGR

            NORTH SIDE OF SHERMAN RESERVOIR.

0810 PM     TSTM WND GST     1E OF CAMBRIDGE         40.28N 100.14W
06/03/2020  E50 MPH          FURNAS             NE   CO-OP OBSERVER

            ESTIMATED 50 MPH GUSTS...NO DOWNED BRANCHES
            VISIBLE.

0815 PM     HAIL             2W ARCADIA              41.42N 99.16W
06/03/2020  E0.70 INCH       VALLEY             NE   CO-OP OBSERVER

            ALSO 1.36 INCHES OF RAIN IN ABOUT 45
            MINUTES.

0834 PM     HAIL             LOUP CITY               41.28N 98.97W
06/03/2020  E0.70 INCH       SHERMAN            NE   EMERGENCY MNGR

0834 PM     TSTM WND GST     1 WNW SAINT PAUL        41.22N 98.48W
06/03/2020  E60 MPH          HOWARD             NE   PUBLIC

            ESTIMATED 50-60 MPH...RELAYED BY HOWARD
            COUNTY DISPATCH.

0836 PM     HAIL             LOUP CITY               41.28N 98.97W
06/03/2020  E1.00 INCH       SHERMAN            NE   PUBLIC

0837 PM     TSTM WND GST     BEAVER CITY             40.14N 99.83W
06/03/2020  M55 MPH          FURNAS             NE   EMERGENCY MNGR

            MEASURED ON A PERSONAL WEATHER STATION.

0850 PM     TSTM WND GST     GRAND ISLAND AIRPORT    40.97N 98.31W
06/03/2020  M46 MPH          HALL               NE   ASOS

            PEAK SUB-SEVERE GUST AT KGRI.

0858 PM     TSTM WND DMG     3 NNW CHAPMAN           41.06N 98.18W
06/03/2020                   MERRICK            NE   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG
            REPORT...CHANGED TIME TO PM... FROM 3 NNW
            CHAPMAN. REGION 44 EMERGENCY MANAGER
            REPORTED SEVERAL PIVOTS FLIPPED OVER AND
            MANGLED NORTH OF CHAPMAN, INCLUDING: BETWEEN
            6TH AND 7TH ROAD ON J ROAD; ARCHER ROAD,
            SOUTH OF I ROAD; AND BETWEEN L AND M ROADS
            ALONG 8TH ROAD. TIME ESTIMATED BY RADAR.

0901 PM     TSTM WND DMG     CHAPMAN                 41.02N 98.16W
06/03/2020                   MERRICK            NE   BROADCAST MEDIA

            THIS REPORT ADDS MORE INFORMATION FROM THE
            PREVIOUS TSTM WND DMG REPORT FROM CHAPMAN.
            DAMAGE TO THE PUMP N PANTRY. PICTURE ON
            TWITTER COURTESY OF KSNB STORM CHASER 4.
            METAL LIGHT POLE BLOWN DOWN AND SNAPPED AT
            THE BASE. LARGE METAL ICE CHESTS BLOWN AWAY
            FROM THE MAIN BUILDING AND INTO THE PARKING
            LOT.

0901 PM     TSTM WND GST     CHAPMAN                 41.02N 98.16W
06/03/2020  M70 MPH          MERRICK            NE   PUBLIC

            KNSB VIEWER REPORTED THAT WEATHER STATION AT
            PREFERRED POPCORN MEASURED 2M WINDS OF 70
            MPH. TIME IS ESTIMATED.

0902 PM     TSTM WND DMG     4 NE SAINT LIBORY       41.11N 98.29W
06/03/2020                   HOWARD             NE   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            NE SAINT LIBORY...ADJUSTED AS ESTIMATED TIME
            WAS INCORRECT. HAIL DAMAGED CROPS AND 3 TO 5
            INCH TREE LIMBS DOWN NORTHWEST OF WORMS, NE.
            PICTURE OF LIMBS DOWN FROM FACEBOOK. TIME
            ESTIMATED FROM RADAR.

0905 PM     HAIL             3 SW CHAPMAN            40.99N 98.21W
06/03/2020  E1.00 INCH       MERRICK            NE   STORM CHASER

0913 PM     TSTM WND GST     AURORA AIRPORT          40.89N 97.99W
06/03/2020  M53 MPH          HAMILTON           NE   AWOS

0920 PM     HAIL             5 S MARQUETTE           40.94N 98.00W
06/03/2020  E1.00 INCH       HAMILTON           NE   LAW ENFORCEMENT

0925 PM     TSTM WND GST     3 SSW AURORA            40.82N 98.02W
06/03/2020  M52 MPH          HAMILTON           NE   PUBLIC

            DAVIS WEATHERLINK STATION.

0930 PM     TSTM WND GST     2 SW CLARKS             41.19N 97.87W
06/03/2020  E60 MPH          MERRICK            NE   STORM CHASER

            ESTIMATED FROM STORM CHASER VIDEO.

0935 PM     TSTM WND GST     AURORA AIRPORT          40.89N 97.99W
06/03/2020  M58 MPH          HAMILTON           NE   AWOS

0945 PM     TSTM WND DMG     HENDERSON               40.78N 97.81W
06/03/2020                   YORK               NE   TRAINED SPOTTER

            LARGE TREE LIMB DOWN IN HENDERSON, BLOCKING
            STREET.

0950 PM     TSTM WND DMG     YORK                    40.87N 97.59W
06/03/2020                   YORK               NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS DOWNED POWER LINES
            IN YORK AND STRUCTURAL DAMAGE TO 2 HOMES
            FROM FALLEN TREES.

0950 PM     TSTM WND GST     YORK AIRPORT            40.89N 97.62W
06/03/2020  M79 MPH          YORK               NE   AWOS

0959 PM     TSTM WND GST     3 W WACO                40.90N 97.52W
06/03/2020  E62 MPH          YORK               NE   MESONET

1003 PM     TSTM WND GST     WACO                    40.90N 97.45W
06/03/2020  M78 MPH          YORK               NE   MESONET

1007 PM     TSTM WND GST     HASTINGS AIRPORT        40.60N 98.43W
06/03/2020  M47 MPH          ADAMS              NE   ASOS

            PEAK NON-SEVERE WIND GUST AT KHSI.

1012 PM     TSTM WND GST     2 ENE FAIRMONT          40.65N 97.56W
06/03/2020  M54 MPH          FILLMORE           NE   PUBLIC

            DAVIS WEATHERLINK STATION.

1018 PM     HAIL             NORTH LOUP              41.50N 98.77W
06/03/2020  E0.88 INCH       VALLEY             NE   EMERGENCY MNGR

            EM REPORTS DIME TO NICKLE SIZE HAIL IN NORTH
            LOUP.

1049 PM     TSTM WND GST     5 ENE WEBBER            39.97N 97.95W
06/03/2020  M68 MPH          JEWELL             KS   MESONET

            PWS STATION KKSCOURT3.

1052 PM     TSTM WND GST     1 NNE DAVENPORT         40.33N 97.80W
06/03/2020  M58 MPH          THAYER             NE   MESONET

            DAVIS WEATHERLINK STATION.

1101 PM     TSTM WND GST     DESHLER                 40.14N 97.73W
06/03/2020  E60 MPH          THAYER             NE   EMERGENCY MNGR

            EM REPORTS WIND GUSTS OF 60 MPH IN DESHLER.

1120 PM     TSTM WND DMG     ALEXANDRIA              40.25N 97.39W
06/03/2020                   THAYER             NE   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG
            REPORT...CHANGED ESTIMATED TIME...FROM
            ALEXANDRIA. REPORTED PER THAYER COUNTY
            EMERGENCY MANAGER TREE LIMB DOWN ON MAIN
            STREET IN ALEXANDRIA, NE - 3 FEET IN
            DIAMETER AND 50 FEET LONG, AND ANOTHER LIMB
            1.5 - 2 FEET IN DIAMETER.

1123 PM     TSTM WND DMG     DESHLER                 40.14N 97.73W
06/03/2020                   THAYER             NE   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS SEVERAL BRANCHES
            UP TO 2 INCHES IN DIAMETER DOWN IN DESHLER.

1130 PM     TSTM WND DMG     DESHLER                 40.14N 97.73W
06/03/2020                   THAYER             NE   EMERGENCY MNGR

            EM REPORTING TREE LIMB IN DESHLER 1 TO 1 1/2
            FOOT IN DIAMETER ABOUT 25 FEET LONG SNAPPED
            OFF A TREE.

&&
Local storm report, Jun 4, 6:34 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
734 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     3 NNE GOTHENBURG        40.97N 100.15W
06/04/2020  M51 MPH          DAWSON             NE   MESONET

            DAVIS WEATHERLINK STATION.

&&

MANGELS
Special weather statement, Jun 4, 6:43 PM CST, 1 hour before
Special Weather Statement
National Weather Service Hastings NE
743 PM CDT Thu Jun 4 2020

NEZ046-060-061-072-073-050130-
Buffalo NE-Phelps NE-Dawson NE-Gosper NE-Sherman NE-
743 PM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR PHELPS...BUFFALO...NORTHEASTERN
GOSPER...SOUTHWESTERN SHERMAN AND EASTERN DAWSON COUNTIES UNTIL 830
PM CDT...

At 743 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sumner to near Overton to near Smithfield.
Movement was east at 40 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Kearney, Lexington, Holdrege, Ravenna, Elm Creek, Bertrand, Elwood,
Overton, Odessa, Loomis, Pleasanton, Litchfield, Amherst, Sumner,
Funk, Riverdale, Miller, Eddyville, Hazard and Smithfield.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and central Nebraska.

LAT...LON 4076 9991 4105 9981 4105 9921 4124 9920
      4123 9890 4105 9888 4068 9897 4065 9899
      4066 9918 4035 9919 4047 9996
TIME...MOT...LOC 0043Z 277DEG 37KT 4100 9952 4075 9961 4055 9978

Billings Wright
Local storm report, Jun 4, 6:48 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
748 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     3 SSE JOHNSON LAKE      40.64N 99.83W
06/04/2020  M55 MPH          GOSPER             NE   MESONET

            DAVIS WEATHERLINK STATION.

&&

MANGELS

The radar

The North Platte radar (KLNX), 140 km away, was scanning. The volume nearest the first event began at 01:41 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Valley

When
June 4, 7:43 PM CST
Where
Valley County, (Odx)sharp Fld Ord
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
41.620, -98.950

Hail, Clay

When
June 4, 9:11 PM CST
Where
Clay County, Sutton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.600, -97.850

Thunderstorm Wind, Polk

When
June 4, 9:40 PM CST
Where
Polk County, Shelby to 3 mi NE of Shelby
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Trained Spotter
Coordinates
41.200, -97.430

Wind gusts were estimated to be near 60 MPH in Shelby and the NWS cooperative observer 3 miles northeast of town reported downed tree branches up to 3 inches in diameter.

Thunderstorm Wind, York

When
June 4, 10:07 PM CST
Where
York County, Waco
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
40.900, -97.450

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2020Every state in 2020This day in weather historyWarnings in Nebraska, June 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 901029, 901023, 901035, 901038.